# SDR AUS20021467

- Difficulty date: May 24, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 5751 · Ailerons
- Part: Arm
- Condition: Corroded
- Location: Ailerons
- Part time: 40,597 cycles
- Component: Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD AILERON HINGE ARM CONTAINED EXFOLIATION CORROSION AROUND BOLT HOLE.
